# SDR SWAA2023100395590

- Difficulty date: August 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE STA 767 THRU 787 HAS CORROSION AROUND FASTENER HOLES.<[01] REMOVED SECTION OF RIGHT TRANSITION SHIELD FROM AIRCRAFT PER SRM 51-40-02. FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] VERIFIED WORK PERFORMED ON CORRECTIVE ACTION #1;[03] INSTALLED TRANSITION ANGLE PER SRM 51-40-02.
